# SDR ASAA2024081052791

- Difficulty date: August 10, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,986 hours, 16,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A313110
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS 3 AREAS OF CORROSION BS. 727 TO BS.887 STR. 4R LOWER SKIN. GROUNDED - YES. REMOVED CORROSION AT 3EA LOCATIONS BETWEEN BS 727 TO BS 887 STR 4R LOWER SKIN AND REPAIRED ALL DAMAGE LOCATIONS IAW ASA EA 800-53EA-27601. REPAIR DOUBLER LOCATION BETWEEN STA 727G-727H. CAT B REPAIR WITH STAGE 1 APPROVAL PER INTELSAT SR-006-05-00108. A NEW FAA FORM 8110-3 FINDING COMPLIANCE WITH 14 CFR 25.571 AND 26.47(D) MUST BE ISSUED AND DAMAGE TOLERANCE INFO INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM WITHIN 12 MONTHS FROM THE DATE OF THIS FORM FOR THIS REPAIR APPROVAL TO REMAIN VALID.
